# SDR CA130626001

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 18,580 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Sys
- Part number: 103784
- Condition: Shorted
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE START CONTROL LT BREAKER POP AT THE SAME TIME THE INDICATION OF EGT AND IGNITION WENT OFF.  ACFT CAME BACK TO THE BASE AND MAINTENANCE ROUND THAT THE IGNITION UNIT WAS DEAD AND SHORT THIS WAS THE CAUSE OF THE START CONTROL LT BREAKER POP AND EGT LOST, ON THE SAME CIRCUIT.
